»Archives
» Volume : 5 | Issue : 1 | Year : 2016

 

Solving Linear Fredholm-Stieltjes Integral Equations Of The Second Kind By Using The Generalized Simpson’s Rule
S. Yanık, A. Asanov, (2016)
Abstract   |   References   |   Full Text PDF   |  
Solutions Of The Rational Difference Equations X(n+1)=x(n-3)/(1+x(n)x(n-1)x(n-2))
D. Şimşek, M. Eröz, (2016)
Abstract   |   References   |   Full Text PDF   |  
Exact Travelling Wave Solutions Of The Benjamin-Bona-Mahony-Burgers Type (BBMB) Nonlinear Pseudoparabolic Equations By Using The (G’/G) Expansion Method
O. Gözükızıl, T. Aydemir, (2016)
Abstract   |   References   |   Full Text PDF   |  
X(n+1)=max{1/x(n-1),y(n)/x(n)};y(n+1)=max{1/y(n-1),x(n)/y(n)} Maksimumlu Fark Denklem Sisteminin Çözümleri
D. Şimşek, M. Eröz, B. Oğul, (2016)
Abstract   |   References   |   Full Text PDF   |  
The Tanh-Coth Method For Two System Of Sobolev Type Equations In Mathematical Physics
S. Akçağıl, O. Gözükızıl, (2016)
Abstract   |   References   |   Full Text PDF   |  
Determination Of Escherichia Coli O157:H7 In Chicken Meats Sold In Şanlıurfa Region
A. Dinçoğlu, Z. Gönülalan, (2016)
Abstract   |   References   |   Full Text PDF   |  
Local Monophonic White Varieties Of Beans: Some Physical Properties And Especially The Amino Acid Composition
A. Bodoshov, (2016)
Abstract   |   References   |   Full Text PDF   |  

>> All rights reserved.
MANAS Journal of Engineering